Reply
PP bleeding, too much? Melissa Caruso 3 kids; North Little Rock, Arkansas 478 posts
16th Apr '13

idk wtf is wrong with me. I am going on 12 weeks pp and only gone 3 days without bleeding. My husband is pissed. There was a week where it was brown but now it's like I'm on my period again. idk what to do.. Could it be something with the Depo shot? Am I working too much?

Melissa Caruso 3 kids; North Little Rock, Arkansas 478 posts
16th Apr '13
Quoting Melissa Caruso:" idk wtf is wrong with me. I am going on 12 weeks pp and only gone 3 days without bleeding. My husband ... [snip!] ... but now it's like I'm on my period again. idk what to do.. Could it be something with the Depo shot? Am I working too much?"


I lied, I am 13 weeks pp

user banned Lesbos, Greece 95211 posts
16th Apr '13

Depo can cause bleeding for some women.



I'd venture to say it's probably that.

Melissa Caruso 3 kids; North Little Rock, Arkansas 478 posts
16th Apr '13

that's what I assume. I've had other symptoms but nothing was alrming until I started reading up on this. I've had dizziness, especially when I stand, headaches, nausea for days, sore breasts, back pain, calf pains, cramping, lower sexdrive, cold sweats. All of these things that I didn't find alarming now bothers me.

justanotherchicken Alabama 2402 posts
16th Apr '13

How's your pain? I wouldn't think it's something to worry about, if you had leftover tissue or clots then you would've been very sick by now since the chance of infection is so high. Is there a foul smell?



It could be depo. It made my period stop(like from heavy and clotting) in 1 or 2 hours after the injection.
But a friend bled for a year, non stop, from getting it.

*A&N's Mama* 2 kids; Halifax, Nova Scotia 4627 posts
16th Apr '13

I had a friend who bled for 6 months from the shot. It really screwed up her flow

Melissa Caruso 3 kids; North Little Rock, Arkansas 478 posts
16th Apr '13
Quoting *A&N's Mama*:" I had a friend who bled for 6 months from the shot. It really screwed up her flow"


this would be MY luck too lol . I will call the doc.